Open Access
Translator Disclaimer
Fall 2000 Characterizations of $H^{1}$ and applications to singular integrals
Atanas Stefanov
Author Affiliations +
Illinois J. Math. 44(3): 574-592 (Fall 2000). DOI: 10.1215/ijm/1256060417

Abstract

We give a necessary and sufficient condition for an integrable compactly supported function with mean value zero on the line to be in the Hardy space $H^{1}(\mathbf{R}^{1})$. As a corollary, we obtain a new characterization of $H^{1}(\mathbf{S}^{1})$ and $p$ independence of the spectrum of homogeneous Calderón-Zygmund operators.

Citation

Download Citation

Atanas Stefanov. "Characterizations of $H^{1}$ and applications to singular integrals." Illinois J. Math. 44 (3) 574 - 592, Fall 2000. https://doi.org/10.1215/ijm/1256060417

Information

Published: Fall 2000
First available in Project Euclid: 20 October 2009

zbMATH: 0963.42016
MathSciNet: MR1772430
Digital Object Identifier: 10.1215/ijm/1256060417

Subjects:
Primary: 42B20
Secondary: 42B15 , 42B30

Rights: Copyright © 2000 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.44 • No. 3 • Fall 2000
Back to Top